# SDR 95ZZZX2038

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5783D
- Make and model: Mooney M20J
- Aircraft serial: 241517
- System (JASC): 2730 · Elevator Control System
- Part: Control Link
- Part number: 730006000
- Condition: Cracked
- Location: Rt Aileron
- Part time: 2,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED AILERONS FELT FUNNY.  INVESTIGATION FOUND THE RIGHT AILERON COULD TRAVEL FURTHER THAN THE STOP.  REMOVAL OF THE BELLY PAN REVEALED THE RIGHT CONTROL ROD WAS CRACKED IN HALF JUST OUTBOARD OF THE BELLCRANK FOR THE AILERONS.  SUSPECT CAUSE IS (AN INADQUATE CONTROL LOCK AND AGGRESSIVE PRE-FLIGHT MOVEMENT OF THE CONTROLS).
